| Model Number |
CCWET0 |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision.The iol was exchanged for another lens model 2 days following the initial implant procedure.Clinical reason for explant was mentioned as broken haptic and lens subluxation.Additional information has been requested.